# SDR ASAA2015102013481

- Difficulty date: October 20, 2015
- Submitted: October 22, 2015
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 31,687 hours, 9,390 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ELECTRIC FAULT LIGHT ON DURING PREFLIGHT.  LIGHT REMAINED ON AFTER SWITCHING FROM GROUND POWER TO APU.  POWERED OK WN A/C + LIGHT REMAINED ON.  ACFT GROUNDED. PERFORMED FIM TASK 24-31, TASK 801 FAULT RESET, ELECTRIC FAULT LIGHT EXTINGUISHED, ACFT  OK FOR SERVICE.
